MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 RADSTIC MICROINTRODUCER KIT PTFE PEEL-APART 5F X 10CM; INTRODUCER, CATHETER

C.R. BARD, INC. (BASD) -3006260740 RADSTIC MICROINTRODUCER KIT PTFE PEEL-APART 5F X 10CM; INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of reey1090 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that the introducer tip bifurcation.No other information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample analysis, applicable fmea documents, applicable manufacturing records, and labeling.Based on a review of this information, the following was concluded: the complaint of a damaged microintroducer is confirmed but the exact cause remains unknown.One 5 fr x 10cm microez microintroducer was returned for evaluation.The grey sheath has not been peeled and was returned with the dilator present.The dilator was observed to be curved and slightly bent.Blood residue was visible within the device.Microscopic observation of the sheath tip revealed it to be bunched inwards with the orifice flared outwards.The deformation appears to be focused on one region of the sheath tip.Based on the damage observed, possible contributing factors include insertion technique and advancement against resistance.The product instructions for use (ifu) states, ¿advance the small sheath and dilator together as a unit over the guidewire, using a slight rotational motion.If necessary, a small incision may be made adjacent to the guidewire to facilitate insertion of the sheath and dilator.Verify institutional guidelines concerning the use of a scalpel prior to making incision.¿ since the sheath tip was observed to be damaged, the complaint is confirmed but the exact cause remains unknown.H3 other text : evaluation findings are in section h.11.
 
Event or Problem Description

Brand Name
RADSTIC MICROINTRODUCER KIT PTFE PEEL-APART 5F X 10CM
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
kayla olsen
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key12705945
Report Number3006260740-2021-04586
Device Sequence Number4282066
Product Code DYB
UDI-Device Identifier00801741074585
UDI-Public(01)00801741074585
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K915167
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number0669050
Device Lot NumberREEY1090
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/01/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/06/2021
Supplement Date Received by Manufacturer12/06/2021
Initial Report FDA Received Date10/27/2021
Supplement Report FDA Received Date12/09/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown